Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
katiej9

ance meds lead to weight loss?

Recommended Posts

hey so im about to talk to my doctor about going on some kind of pill for my skin and i was just wondering if any of the meds out there lead to weight loss/weight gain.

or basically any change in body type at all...(im a girl if that helps)

weight loss would be super nice, not gonna lie.

thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×